Has anyone else experienced aching legs as a side effect of the Yasmin contraceptive pill?

I've been on it for around a month now (had really bad side effects with every other pill I've tried) and have achey legs almost every day. My doctor prescribed it mainly to help my acne-prone skin but so far my skin has worsened - has anyone experienced this? Perhaps it's just because it's my first month?

8 Answers

Relevance
  • Anonymous
    1 decade ago
    Best Answer

    I've never been on Yasmin but you should definitely see your doctor right away. Any kind of cramping in the legs or chest could be because of a blood clot. You should maybe stop taking it right away in case so you don't develop any serious problems.

    Source(s): BC user
  • Mel
    Lv 7
    1 decade ago

    I went on Yasmin as a teenager when it first came out. The best thing about it was there were no side affects, no weight gain, reasonable amount of pimples (but I was a teenager, so that's expected), etc..

    I only went off it because it was so expensive at the time, over $50 a month! I now get the depo injection which unfortunately gave me a little weight gain.

    If your legs have ached since you started it, I would be seeing your doctor, that doesn't sound good. Maybe you need to use an alternative form of contraception, like the depo.

  • Anonymous
    1 decade ago

    Most likely your acne has worsened because it is your first month and your body is still adjusting to the new hormones. It will get better after your body gets used to the hormones, probably in the second or third month.

    However, the leg aching is not good. Blood clots are one of the more serious side effects of birth control and I think that is one of the symptoms. See you doctor as soon as you can, or go to emergency if it gets any worse. It could be nothing, but better to be safe than sorry.

    Good luck!

  • Anonymous
    1 decade ago

    This is really interesting. I'm on the same pill and my legs do ache, but I don't think it's because of the pill because my legs have ached on and off my whole life. You should definitely ask your doctor, or read the booklet inside and see if aching legs is a side effect. Also, sometimes the pill doesn't help everyone's skin, it could make some people's skin worse. Maybe you should try a different pill. (Yasmin has helped my skin and my cramps tremendously.)

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    I have never had a problem but this may be a serious side affect relating to blood clots which are more common to happen when you're taking birth control. I would advise you to go to the doctor just in case!

    Source(s): BC user
  • 1 decade ago

    I have never experienced, but my good friend did and it turned out she was getting blood clots. stop taking the pilll and see a doctor immediately! blood clots are a serious condition. leg pain doesn't always mean its a blood clot, in fact they are rare., but don't take any chances. haha and be careful when asking for medical advice on yahoo answers use your best judgement. I hope you're alright!

  • 1 decade ago

    Don't take it. There are many side effects including blood clots and stroke. Best way to cure your acne is internally eat less grease, sugar, chemicals, fried food, and more greens, fruits, fiber, and water; and externally wipe your face with hydrogen peroxide every night and make a little paste of water and baking soda and put it on your pimples.

    Doctors dispense drugs. That's their job. Our job is to do the best for ourselves.

  • S P
    Lv 7
    1 decade ago

    GO BACK TO THE DOCTOR ASAP! That is a sign of a blood clot!

Still have questions? Get your answers by asking now.